MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH IMPLANT INSERTER SH CONNECTION; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

EIT EMERGING IMPLANT TECHNOLOGIES GMBH IMPLANT INSERTER SH CONNECTION; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number TFT30101
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in korea, south as follows: it was reported that the surgeon had known broken instrument particle(tft30101 c) in the patient after mri follow up.He want to know influence of broken instrument.This report is for one (1) implant inserter sh connection.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.E3: reporter is a j&j sales representative.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5 h4 h5 h3, h6: the device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9.
 
Event or Problem Description
There was no removal/ revision surgery.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: device returned.H3, h4, h6: the device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the implant inserter sh connection found the inserter pin distal tip broken.Only the implant inserter pin sh connection was returned for evaluation.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.Embedded condition of the broken fragment cannot be confirmed as no x-ray images were provided.A functional test was unable to be performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed for the implant inserter sh connection, as the observed condition of the device would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): part # tft30101 lot # e21di0137 supplier: eit ¿ batch1: lot qty of 315 units were released on 30 mar 2022 with no discrepancies.No ncrs were generated during production.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
IMPLANT INSERTER SH CONNECTION
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
Manufacturer (Section G)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
Manufacturer Contact
daniel seng
eisenbahnstrasse 84
worms D-785-73
GM   D-78573
6103142063
MDR Report Key17442384
Report Number3013730328-2023-00079
Device Sequence Number2686478
Product Code MAX
UDI-Device Identifier04260557775592
UDI-Public(01)04260557775592
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K170503 AND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTFT30101
Device Lot NumberE21DI0137
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer09/07/2023
09/19/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date09/12/2023
09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown